# SDR P5CA0200640

- Difficulty date: February 7, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 69,683 hours, 17,132 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN WHEN POWER IS ADVANCED.  ADJUSTED SPEED BRAKE DOWN SWITCH IAW 31-26-05.  OPS CHECK NORMAL.
